Equate Pain Relief Powder Stick Packets, Aspirin and Caffeine, 845 mg/65 mg, 50 Count, Compare to BC® Original Active Ingredients

★★★★★ 4.2 36 reviews

US$2.01
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$2.01
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251418037 Release Date 2026/09/26 List Price US$2.01 Model Number 251418037
Category

<p>Equate Pain Relief Powders provide fast relief on-the-go. Each box contains 50 individual stick packs for temporary relief of headaches and minor body aches. Each stick pack contains 845 milligrams of aspirin and 65 milligrams of caffeine. They relieve headaches, toothaches, menstrual cramps, minor arthritis pain, muscular aches, colds, and temporarily reduce fever. The stick packs can be used on-the-go, at the office, and more. Keep them in your purse, desk, gym bag, or medicine cabinet, so you'll always have fast relief on hand. You can place the powder directly on your tongue and then swallow it with a glass of water, or you may stir the powder into a glass of water or another liquid before drinking. Get fast relief with Equate Pain Relief Powders. </p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

  • Equate Pain Relief Powders, Aspirin 845 mg and Caffeine 65 mg, 50 Count
  • Each stick pack contains Aspirin 845 mg and Caffeine 65 mg 
  • Provide fast relief
  • Temporarily relieves minor aches and pains associated with: headache, toothache, menstrual cramps, minor arthritis pain, muscular aches and colds
  • Temporarily reduces fever
  • Stick packs for on-the-go and at the office
  • Keep them in your purse, in your desk, gym bag, or medicine cabinet
  • Place the powder straight on the tongue and then swallowed with a glass of water or may be stirred into a glass of water or other liquid before drinking
  • Compare to BC Original active ingredients
Over-the-counter medicine type Aspirin, Cough & Cold, Fever Reducer
Health concern Body Aches & Pains
Active ingredients Aspirin;Caffeine
Medicine strength 845 mg;65 mg
Dosage Adults and children 12 years of age and over: take 1 powder stick pack every 6 hours while symptoms persist. Powder may be placed on tongue, then swallowed while drinking a full glass of water or may be stirred into a glass of water or other liquid before drinking. Do not take more than 4 powders in 24 hours unless directed by a doctor; Children under 12 years of age: ask a doctor.
Instructions Adults and children 12 years of age and over: take 1 powder stick pack every 6 hours while symptoms persist. Powder may be placed on tongue, then swallowed while drinking a full glass of water or may be stirred into a glass of water or other liquid before drinking. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: ask a doctor.
Brand Equate
Age group Adult
Form Powder
Symptoms Headache;Toothache;Menstrual Cramps;Minor Arthritis Pain; Muscular Aches; Colds; Temporarily reduces fever
Flavor Original
Features Medicated
Inactive ingredients docusate sodium, fumaric acid, lactose monohydrate, potassium chloride, sodium benzoate
Size 50 powder stick packs, 0.04 oz per packet
Count per pack 50
Product net content parent 50 Count
Net content statement Each Packet NET WT 0.04 OZ (1.2g)
Product net content uom Count
Items included 50 Powder Stick Packs
Retail packaging Single Piece
Stop use indications Stop use and ask a doctor if an allergic reaction occurs.
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.2 out of 5
★★★★★
36 ratings | 15 reviews
How item rating is calculated
View all reviews
5 stars
78% (28)
4 stars
6% (2)
3 stars
3% (1)
2 stars
2% (1)
1 star
11% (4)
Sort by

There are currently no written reviews for this product.